MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX400H11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a dreamstation cpap pro device's sound abatement foam.The customer has alleged particles in air path.There was no report of patient harm or injury.The device was returned to a third-party service center.The technician confirmed there were no visible foam degradation found during the device evaluation.The device was scrapped.

Brand Name
DREAMSTATION CPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21994843
Report Number2518422-2025-044702
Device Sequence Number19988193
Product Code BZD
UDI-Device Identifier00606959025608
UDI-Public(01)00606959025608
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX400H11C
Device Catalogue NumberDSX400H11C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown